Analysis of Pine Wilt Disease Model with Nonlinear Incidence and Horizontal Transmission

Ozair, Muhammad . Journal of Applied Mathematics 2014. 2014 (204241) :-

Locate this article in:

Bibtex

@article{CIS-298550,
  Author = {Ozair, Muhammad},
  Title = {Analysis of Pine Wilt Disease Model with Nonlinear Incidence and Horizontal Transmission},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {204241},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles